Equilibrium analysis in financial markets with countably many securities

Abstract : An F-cone is a pointed and generating convex cone of a real vector space that is the union of a countable family of finite dimensional polyedral convex cones such that each of which is an extremel subset of the subsequent one. In this paper, we study securities markets with countably many securities and arbitrary finite portfolio holdings. Moreover, we assume that each investor is constrained to have a non-negative end-of-period wealth. If, under the portfolio dominance order, the positive cone of the portfolio space is an F-cone, then Edgeworth allocations and non-trivial quasi-equilibria exist. This result extend the case where, as in Aliprantis et al.[JME 30 (1998a) 347-366], the positive cone is a Yudin cone.
Complete list of metadatas

Cited literature [15 references]  Display  Hide  Download

https://halshs.archives-ouvertes.fr/halshs-00086810
Contributor : Monique Florenzano <>
Submitted on : Wednesday, July 19, 2006 - 5:25:17 PM
Last modification on : Thursday, January 11, 2018 - 6:12:21 AM
Long-term archiving on : Tuesday, September 18, 2012 - 4:26:34 PM

File

Identifiers

Collections

Citation

Charalambos Aliprantis, Monique Florenzano, Victor-Filipe Martins-Da-Rocha, Rabee Tourky. Equilibrium analysis in financial markets with countably many securities. Journal of Mathematical Economics, Elsevier, 2004, 40 (6), pp.683-699. ⟨10.1016/j.jmateco.2003.06.003⟩. ⟨halshs-00086810⟩

Share

Metrics

Record views

475

Files downloads

230